Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 103, Number 1

All articles in this issue are freely accessible.

On the cohomology of exact sequences of compact groups
Sufian Y. Husseini.
Trans. Amer. Math. Soc. 103 (1962), 1-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133395
Cocycle formulas for homotopy classification; maps into projective and lens spaces
Paul Olum.
Trans. Amer. Math. Soc. 103 (1962), 30-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137120
Hermitian moment sequences
J. S. MacNerney.
Trans. Amer. Math. Soc. 103 (1962), 45-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150550
Occupation times for Markov and semi-Markov chains
Harry Kesten.
Trans. Amer. Math. Soc. 103 (1962), 82-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0138122
The module type of a ring
W. G. Leavitt.
Trans. Amer. Math. Soc. 103 (1962), 113-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132764
Positive bases for linear spaces
Richard L. McKinney.
Trans. Amer. Math. Soc. 103 (1962), 131-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147879
Linear symmetries of free boson fields
David Shale.
Trans. Amer. Math. Soc. 103 (1962), 149-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137504
Construction of automorphic forms on $H$-groups and supplementary Fourier series
Marvin Isadore Knopp.
Trans. Amer. Math. Soc. 103 (1962), 168-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136735